(LifeSiteNews) — New York Presbyterian Hospital released an ad in early September portraying a young girl as being diagnosed with and suffering from myocarditis, a cardiac ailment associated with COVID vaccination in youth.
The ad shows the young girl gazing at a window display in a clothing store and daydreaming about fashion design.
In the ad, she goes on to say, “One day I had a stomachache so bad I didn’t want to do anything the team at New York presbyterian said it was actually my heart, it was severely, swollen something called myocarditis.”
The ad concluded by saying that the doctors gave her medicines “and used machines to control my heartbeat” and saved the girl from a fatal outcome.
The ad did not mention any cause for the potentially fatal heart condition.
Dr. Vinay Prasad, a professor at UC San Francisco, retweeted the ad linking the proliferation of myocarditis in children to vaccination: “Why would anyone try to normalize myocarditis, when it is easy to try to reduce it? Lower doses. Space out doses. No moderna & Fewer doses in young men. Exemptions for future doses for people who already had COVID19.”
Why would anyone try to normalize myocarditis, when it is easy to try to reduce it?
Space out doses
No moderna & Fewer doses in young men
Exemptions for future doses for people who already had COVID19
All preferable to TV ads hinting heart inflammation is no biggie https://t.co/DrOOAzqLkO
— Vinay Prasad, MD MPH 🎙️📷 (@VPrasadMDMPH) September 18, 2022
Prasad has been critical of the push to jab young people with the experimental mRNA COVID shots, producing a YouTube video last December calling out the dangers of jabbing kids, given the heart-inflammation risks.
“The thing people keep debating: Which is worse, COVID-19 or vaccination, when it comes to myocarditis … vaccination not supposed to be in the same ballpark as any actual illness, it’s supposed to be much, much safer.”
Although still a proponent of the jabs for those who believe they are at greater risk for COVID, Prasad believes that those who are previously infected should not be pushed to get jabbed, and that young people – especially young men – should stay away from the jabs.
In January, LifeSiteNews reported that a 17-year-old young man from Toronto died after experiencing severe heart swelling from the Pfizer jab. It was confirmed by a second autopsy, according to the boy’s father, that the young man did in fact die from jab-induced heart-swelling.